# SDR CA000925028

- Difficulty date: August 18, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,076 hours
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Spring
- Part number: 206040106003
- Condition: Cracked
- Location: T/R Drive Shaft
- Part time: 10,443 hours
- Component: Main Driveshaft, Bell, 206040015103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 600/YEARLY INSPECTION BEING CARRIED OUT ON MAIN DRIVESHAFT.  UPON REMOVAL OF COUPLING CAP, FOUND SPRING BROKEN IN A DOZEN PIECES.  THE PIECES DAMAGED THE INNER COUPLING RENDERING IT UNSERVICEABLE. THE CAP, SPRING AND INNER COUPLING WERE SCRAPED.  (X)
